# SDR CALA9901724

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN CENTER HINGE BRACKET OF RT WING I/B AILERON TAB.  THE HINGE WAS REMOVED AND REPLACED IAW SRM 57-50-01.
